# SDR DL73S954118

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 5714 · Wing, Center Box
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER AT ATLANTA, THE BL ZERO FLOOR BEAM OF THE WING CENTER SECTION WAS FOUND CRACKED AT STA 662.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPICAL PER BOEING SERVICE BULLETIN 737-57-1210.  REPAIRED DAMAGE PER S/B.
